Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An additional criterion for the first case of Fermat's last theorem


Author: Barkley Rosser
Journal: Bull. Amer. Math. Soc. 47 (1941), 109-110
DOI: https://doi.org/10.1090/S0002-9904-1941-07377-5
Cited work: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 299--304
MathSciNet review: 0003656
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07377-5